Matrices connected with Brauer's centralizer algebras.

McKerihan, Mark D.

The Electronic Journal of Combinatorics [electronic only] (1995)

  • Volume: 2
  • ISSN: 1077-8926

How to cite

top

McKerihan, Mark D.. "Matrices connected with Brauer's centralizer algebras.." The Electronic Journal of Combinatorics [electronic only] 2 (1995): . <http://eudml.org/doc/118892>.

@article{McKerihan1995,
author = {McKerihan, Mark D.},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {Brauer centralizer algebras; determinants; integer roots; Jeu de Taquin algorithm; standard matchings; standard tableaux},
language = {eng},
pages = {},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Matrices connected with Brauer's centralizer algebras.},
url = {http://eudml.org/doc/118892},
volume = {2},
year = {1995},
}

TY - JOUR
AU - McKerihan, Mark D.
TI - Matrices connected with Brauer's centralizer algebras.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 1995
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 2
SP -
LA - eng
KW - Brauer centralizer algebras; determinants; integer roots; Jeu de Taquin algorithm; standard matchings; standard tableaux
UR - http://eudml.org/doc/118892
ER -

NotesEmbed ?

top

You must be logged in to post comments.